# SDR WX0A2021063073752

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 28,104 hours, 18,865 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF, A FL290 WE HEARD BANGING FROM THE RIGHT SIDE OF THE AIRCRAFT (IN ICING CONDITION W/ENG A/I ON) THIS WAS FOLLOWED BY AN ENG 2 STALL ECAM. LOOKING AT ENG 2 N1 WE OBSERVED SLIGHT OSCILLATION, THEN THE ECAM WENT AWAY AND ALL ENG 2 PARAMETERS RETURNED TO NORMAL. THE ENG 2 STALL LASTED APPROX LESS THAN 5 SECONDS. / "
